# SDR AALA20110121TUL05

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Damaged
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW PAN CRACKED UPPER AFT CORNER BETWEEN STATIONS 1003 TO 1022.  INSTALLED DOUBLER PER AARD 53-10-00-25.
